MathSciNet Relay Station
MathSciNet bibliographic data
MR2115374 (2006e:22006) 22D05 (46L65)
Baaj, Saad; Skandalis, Georges; Vaes, Stefaan Measurable Kac cohomology for bicrossed products. Trans. Amer. Math. Soc. 357 (2005), no. 4, 1497–1524 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement